You are here:

Urology/citrulline

Advertisement


Question
sir
i would like your opinion on a citrulline.an amino acid i think.
would taking this supplement alter my hormone levels such as testerone and dht?
would it dangerous like causing piripsm?
kind regards
michael

Answer
Michael, I have no experience with this naturally occurring amino acid.  Apparently it has been used with some success in mild cases of ED.  As far as I can determine, it has no significant adverse effects including male hormone levels.  The following reference may be helpful to you.

http://www.ncbi.nlm.nih.gov/pubmed/21195829

Urology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Arthur Goldstein, M.D.

Expertise

Problems or questions related to the field of urology; ie urinary stone disease, urinary cancers (kidney, bladder, prostate, testis, etc.), urinary infections, etc. I no longer answer questions related to erection problems or male sexual dysfunction.

Experience

I am retired from the active practice of urology. My 34 years was totally in the clinical field and involved the entire gamut of genitourinary problems, with special interest in endourology.

Organizations
American Medical Association, American Urological Association, American College of Surgeons

Education/Credentials
College degree - BS Medical degree - MD Master of Science - MS

©2016 About.com. All rights reserved.